... to preorder another package and end up with one day every three months where I don't take the pill. On that day I experience rather extreme symptoms including migraines, increased appetite, fatigue, crying... migraines are something I have had regularly in the past but now it only happens when I don't take the pill and these other symptoms really worry me. I was wondering if anyone else experiences this or maybe if these feelings of withdrawal are unhealthy?
jellyfish36; First what your having is very common, But for whatever reason, you are taking these pills for this could get you into more problems than just the symptoms you're having when you let yourself run out. First, the reason you have all of these side effects is your throwing your hormones all off by skipping a day each month and if you are sexually active this can be very dangerous for your cycle.I don't know where you live but do you get one month at a time or are you allowed several months? And if it is the 28 day when you get to that last week call them into the pharmacy or clinic where you are getting them. And also when you pick them up write on a calendar order your pills on the date you should. Also, it is very Important that you get into a routine of taking your pill about the same time each day. like every night or every morning but try and take it no more than 1/2 to 1 hour from the same time each day. Also when I was still working many people would ask me to fill their prescription around say the 15th each month and you would be in to pick it up. This way it is already ready for you. Talk with your Pharmacy and see if they can do this for you and many pharmacies are set up to have the computer call you and remind you to pick it up. Anyway, I hope this is good enough for your question. But you can not be missing a pill each month or play the makeup game. Put the reorder date in your cell phone lot's of ways to do this but you have to figure out how to do it that is the easiest way for you. Then you well not get these mood swings migraines and everything else you have listed. Have a great day and if you have any other questions feel free to ask. Lots of great people here to help you. But you have to work at finding what well work for you. Remember also if you ever have to take other medication like an antibiotic or even an over the counter medication always check with your Pharmacist to make sure there are no interactions between them and your pills this is a good reason to always stick with one Pharmacy. later Chuck1957
- Ocella Information for Consumers
- Ocella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ocella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I read that I should NOT be taking Ocella if I get migrain headaches... I am diagnosed with migraine
Posted 13 Sep 2009 • 1 answer
Posted 20 Nov 2009 • 1 answer
Posted 9 Dec 2009 • 1 answer
Posted 26 Feb 2010 • 1 answer
Posted 25 Jan 2012 • 1 answer